Different pain after an injectionPosted by Dixie F on 3/31/05 at 10:24 (172270)
Was diagnosed with bilateral PF and heel spurs. Had a set of injections in Nov. All went well. Pain in right foot returned in Feb. Tried all the strethcing and motrin, didn't help. Went back to Dr., same group different Dr. Tried Lodine for 2 weeks didn't get better. Received an injection in right hell of Bupivacaine, sensorcaine, lidocaine, and ketorolac. Within the hour the entire right side of my foot went numb up to and incliding my small toe, this did not happen in Nov. to eihter foot. 2 hours later as I was walking to my car I felt a pop and started feeling pain behind and on the outside of my foot as well as pain on the outside bone in the middle of my foot. Called Dr. they responded several days later, felt a little better but never had that type pain before. 6 days after that injection attempted to Ten pin bowl, went down on my knees in pain when I stretched to release the ball. Seen the original Dr. the following day. Said I now have achilles tendonitis and I'm just now feeling it because the other pain has been resolved. Informed me all I need to do is stretch and I can bowl. Well it's been 2 weeks now. Have stetched minimally 4 times a day and when I tried to bowl again last night I left in tears. So my question is, are there any adverse outcomes to getting the injections and if so what type of treatments are available? I am ready to seek a second opinion because I have no faith in the second Dr. and I can't help wondering if the first Dr. wasn't giving me all of the info I need. Thanks Dixie
Re: Different pain after an injectionmilley on 3/31/05 at 12:11 (172291)
just curious where are you from, this sounds fimiliar to me as well!
Re: Different pain after an injectionDixie F on 3/31/05 at 12:13 (172292)
Re: Different pain after an injectionmilley on 4/01/05 at 12:12 (172374)
Ok thought maybe same dr I used but not I'm in missouri